# SDR ASOA02589

- Difficulty date: November 11, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Part number: 4037T34P02
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4476 - DURING CLIMB-OUT FROM ATL-HPN, THE LEFT ENGINE OIL PRESSURE DROPPED BELOW 25 PSI.  THE CAPTAIN SHUT THE ENGINE DOWN AND THE AIRCRAFT RETURNED TO ATL.  AN EMERGENCY LANDING WAS MADE SAFELY IN ATL.  MAINTENANCE FOUND THE LEFT ENGINE 5 QUARTS LOW OF OIL AND THE B-NUT ON THE C-SUMP 4 O'CLOCK RETURN LINE LOOSE.  MAINTENANCE TIGHTENED THE B-NUT ON THE RETURN LINE AND SERVICED THE LEFT ENGINE WITH 5 QUARTS OF OIL.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
